AIMS Mathematics, 2020, 5(4): 3525-3546. doi: 10.3934/math.2020229

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

New weighted generalizations for differentiable exponentially convex mapping with application

1 Department of Mathematics, Government College (GC) University, Faisalabad, Pakistan
2 Abdus Salam School of Mathematical Sciences, Government College (GC) University Lahore, Lahore, Pakistan
3 Department of Mathematics, COMSATS University Islamabad, Islamabad, Pakistan
4 Department of Mathematics, Huzhou University, Huzhou 313000, P. R. China
5 School of Mathematics and Statistics, Changsha University of Science & Technology, Changsha 413000, P. R. China

The main aim of the present paper is to present a novel approach base on the exponentially convex function to broaden the utilization of celebrated Hermite-Hadamard type inequality. The proposed technique presents an auxiliary result of constructing the set of base functions and gives deformation equations in a simple form. The auxiliary result in the convexity has provided a convenient way of establishing the convergence region of several novel results. The strategy is not limited to the small parameter, such as in the classical method. The numerical examples obtained by the proposed approach indicate that the approach is easy to implement and computationally very attractive. The implementation of this numerical scheme clearly exhibits its effectiveness, reliability, and easiness regarding the applications in error estimates for weighted mean, the integral formula, $r$th moments of a continuous random variable, application to weighted special means and in developing the variants by extraordinary choices of $n$ and $\theta$ as well as its better approximation.
  Figure/Table
  Supplementary
  Article Metrics

References

1. J. E. Pečarić, F. Proschan, Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Boston: Academic Press, 1992.

2. C. P. Niculescu, L. E. Persson, Convex Functions and Their Applications, New York: Springer, 2006.

3. T. H. Zhao, L. Shi, Y. M. Chu, Convexity and concavity of the modified Bessel functions of the first kind with respect to Hölder means, RACSAM, 114 (2020), 1-14.    

4. M. K. Wang, Z. Y. He, Y. M. Chu, Sharp Power Mean Inequalities for the Generalized Elliptic Integral of the First Kind, Comput. Meth. Funct. Th., 20 (2020), 111-124.    

5. S. Saima, M. A. Noor, K. I. Noor, et al. Ostrowski type inequalities in the sense of generalized $\mathcal{K}$-fractional integral operator for exponentially convex functions, AIMS Mathematics, 5 (2020), 2629-2645.    

6. X. M. Hu, J. F. Tian, Y. M. Chu, et al. On Cauchy-Schwarz inequality for N-tuple diamond-alpha integral, J. Inequal. Appl., 2020 (2020), 1-15.    

7. Z. H. Yang, W. M. Qian, W. Zhang, et al. Notes on the complete elliptic integral of the first kind, Math. Inequal. Appl., 23 (2020), 77-93.

8. I. Abbas Baloch, Y. M. Chu, Petrović-type inequalities for harmonic h-convex functions, J. Funct. Space., 2020 (2020), 1-7.

9. M. A. Latif, S. Rashid, S. S. Dragomir, et al. Hermite-Hadamard type inequalities for co-ordinated convex and qausi-convex functions and their applications, J. Inequal. Appl., 2019 (2019), 1-33.    

10. S. Zaheer Ullah, M. Adil Khan, Y. M. Chu, A note on generalized convex functions, J. Inequal. Appl., 2019 (2019), 1-10.    

11. M. K. Wang, H. H. Chu, Y. M. Chu, Precise bounds for the weighted Hölder mean of the complete p-elliptic integrals, J. Math. Anal. Appl., 480 (2019).

12. M. Adil Khan, M. Hanif, Z. A. Khan, et al. Association of Jensen's inequality for s-convex function with Csiszár divergence, J. Inequal. Appl., 2019 (2019), 1-14.    

13. M. Adil Khan, S. Zaheer Ullah, Y. M. Chu, The concept of coordinate strongly convex functions and related inequalities, RACSAM, 113 (2019), 2235-2251.    

14. S. Zaheer Ullah, M. Adil Khan, Z. A. Khan, et al. Integral majorization type inequalities for the functions in the sense of strong convexity, J. Funct. Space., 2019 (2019), 1-11.

15. S. Zaheer Ullah, M. Adil Khan, Y. M. Chu, Majorization theorems for strongly convex functions, J. Inequal. Appl., 2019 (2019), 1-13.    

16. S. H. Wu, Y. M. Chu, Schur m-power convexity of generalized geometric Bonferroni mean involving three parameters, J. Inequal. Appl., 2019 (2019), 1-11.    

17. M. K. Wang, W. Zhang, Y. M. Chu, Monotonicity, convexity and inequalities involving the generalized elliptic integrals, Acta Math. Sci., 39 (2019), 1440-1450.    

18. M. Adil Khan, S. H. Wu, H. Ullah, et al. Discrete majorization type inequalities for convex functions on rectangles, J. Inequal. Appl., 2019 (2019), 1-18.    

19. Y. Khurshid, M. Adil Khan, Y. M. Chu, Conformable integral inequalities of the Hermite-Hadamard type in terms of GG- and GA-convexities, J. Funct. Space., 2019 (2019), 1-9.

20. Y. Khurshid, M. Adil Khan, Y. M. Chu, et al. Hermite-Hadamard-Fejér inequalities for conformable fractional integrals via preinvex functions, J. Funct. Space., 2019 (2019), 1-10.

21. Z. H. Yang, W. M. Qian, Y. M. Chu, Monotonicity properties and bounds involving the complete elliptic integrals of the first kind, Math. Inequal. Appl., 21 (2018), 1185-1199.

22. T. H. Zhao, M. K. Wang, W. Zhang, et al. Quadratic transformation inequalities for Gaussian hypergeometric function, J. Inequal. Appl., 2018 (2018), 1-15.    

23. T. R. Huang, S. Y. Tan, X. Y. Ma, et al. Monotonicity properties and bounds for the complete p-elliptic integrals, J. Inequal. Appl., 2018 (2018), 1-11.    

24. Y. Q. Song, M. Adil Khan, S. Zaheer Ullah, et al. Integral inequalities involving strongly convex functions, J. Funct. Space., 2018 (2018), 1-9.

25. M. Adil Khan, Y. M. Chu, A. Kashuri, et al. Conformable fractional integrals versions of Hermite-Hadamard inequalities and their generalizations, J. Funct. Space., 2018 (2018), 1-9.

26. M. Adil Khan, Y. M. Chu, T. U. Khan, et al. Some new inequalities of Hermite-Hadamard type for s-convex functions with applications, Open Math., 15 (2017), 1414-1430.    

27. Z. H. Yang, W. Zhang, Y. M. Chu, Sharp Gautschi inequality for parameter 0 < p < 1 with applications, Math. Inequal. Appl., 20 (2017), 1107-1120.

28. Y. M. Chu, W. F. Xia, X. H. Zhang, The Schur concavity, Schur multiplicative and harmonic convexities of the second dual form of the Hamy symmetric function with applications, J. Multivariate Anal., 105 (2012), 412-421.    

29. Y. M. Chu, G. D. Wang, X. H. Zhang, The Schur multiplicative and harmonic convexities of the complete symmetric function, Mathematische Nachrichten, 284 (2011), 653-663.    

30. M. K. Wang, Y. M. Chu, S. L. Qiu, et al. Convexity of the complete elliptic integrals of the first kind with respect to Hölder means, J. Math. Anal. Appl., 388 (2012), 1141-1146.    

31. J. L. W. V. Jensen, Om konvexe funktioner og uligheder mellem Middelvaerdier, Nyt tidsskrift for matematik, 16 (1905), 49-69.

32. G. H. Hardy, J. E. Littlewood, G. Pólya, Inequalities, Cambridge University Press, 1988.

33. S. Rashid, F. Jarad, H. Kalsoom, et al. On Pólya-Szegö and Ćebyšev type inequalities via generalized k-fractional integrals, Adv. Differ. Equ., 2020 (2020), 1-18.    

34. M. K. Wang, M. Y. Hong, Y. F. Xu, et al. Inequalities for generalized trigonometric and hyperbolic functions with one parameter, J. Math. Inequal., 14 (2020), 1-21.

35. M. Adil Khan, N. Mohammad, E. R. Nwaeze, et al. Quantum Hermite-Hadamard inequality by means of a Green function, Adv. Differ. Equ., 2020 (2020), 1-20.    

36. W. M. Qian, W. Zhang, Y. M. Chu, Bounding the convex combination of arithmetic and integral means in terms of one-parameter harmonic and geometric means, Miskolc Math. Notes, 20 (2019), 1157-1166.

37. S. Khan, M. Adil Khan, Y. M. Chu, Converses of the Jensen inequality derived from the Green functions with applications in information theory, Math. Method. Appl. Sci., 43 (2020), 2577-2587.    

38. A. Iqbal, M. Adil Khan, S. Ullah, et al. Some new Hermite-Hadamard-type inequalities associated with conformable fractional integrals and their applications, J. Funct. Space., 2020 (2020), 1-18.

39. S. Rafeeq, H. Kalsoom, S. Hussain, et al. Delay dynamic double integral inequalities on time scales with applications, Adv. Differ. Equ., 2020 (2020), 1-32.    

40. M. K. Wang, Y. M. Chu, W. Zhang, Precise estimates for the solution of Ramanujan's generalized modular equation, Ramanujan J., 49 (2019), 653-668.    

41. M. K. Wang, Y. M. Chu, W. Zhang, Monotonicity and inequalities involving zero-balanced hypergeometric function, Math. Inequal. Appl., 22 (2019), 601-617.

42. S. L. Qiu, X. Y. Ma, Y. M. Chu, Sharp Landen transformation inequalities for hypergeometric functions, with applications, J. Math. Anal. Appl., 474 (2019), 1306-1337.    

43. Z. H. Yang, Y. M. Chu, W. Zhang, High accuracy asymptotic bounds for the complete elliptic integral of the second kind, Appl. Math. Comput., 348 (2019), 552-564.

44. M. Adil Khan, Y. Khurshid, T. S. Du, et al. Generalization of Hermite-Hadamard type inequalities via conformable fractional integrals, J. Funct. Space., 2018 (2018), 1-12.

45. M. Adil Khan, A. Iqbal, M. Suleman, et al. Hermite-Hadamard type inequalities for fractional integrals via Green's function, J. Inequal. Appl., 2018 (2018), 1-15.    

46. T. R. Huang, B. W. Han, X. Y. Ma, et al. Optimal bounds for the generalized Euler-Mascheroni constant, J. Inequal. Appl., 2018 (2018), 1-9.    

47. M. K. Wang, Y. M. Li, Y. M. Chu, Inequalities and infinite product formula for Ramanujan generalized modular equation function, Ramanujan J., 46 (2018), 189-200.    

48. M. Adil Khan, S. Begum, Y. Khurshid, et al. Ostrowski type inequalities involving conformable fractional integrals, J. Inequal. Appl., 2018 (2018), 1-14.    

49. Z. H. Yang, W. M. Qian, Y. M. Chu, et al. On approximating the error function, Math. Inequal. Appl., 21 (2018), 469-479.

50. Z. H. Yang, W. M. Qian, Y. M. Chu, et al. On approximating the arithmetic-geometric mean and complete elliptic integral of the first kind, J. Math. Anal. Appl., 462 (2018), 1714-1726.    

51. Z. H. Yang, W. M. Qian, Y. M. Chu, et al. On rational bounds for the gamma function, J. Inequal. Appl., 2017 (2017), 1-17.    

52. Z. H. Yang, W. M. Qian, Y. M. Chu, et al. Monotonicity rule for the quotient of two functions and its application, J. Inequal. Appl., 2017 (2017), 1-13.    

53. Y. M. Chu, M. Adil Khan, T. Ali, et al. Inequalities for α-fractional differentiable functions, J. Inequal. Appl., 2017 (2017), 1-12.    

54. M. K. Wang, Y. M. Chu, Refinements of transformation inequalities for zero-balanced hypergeometric functions, Acta Math. Sci., 37 (2017), 607-622.    

55. M. K. Wang, Y. M. Chu, Y. P. Jiang, Ramanujan's cubic transformation inequalities for zero-balanced hypergeometric functions, Rocky MT. J. Math., 46 (2016), 679-691.    

56. T. H. Zhao, Y. M. Chu, H. Wang, Logarithmically complete monotonicity properties relating to the gamma function, Abstr. Appl. Anal., 2011 (2011), 1-13.

57. G. D. Wang, X. H. Zhang, Y. M. Chu, A power mean inequality involving the complete elliptic integrals, Rocky MT. J. Math., 44 (2014), 1661-1667.    

58. Y. M. Chu, Y. F. Qiu, M. K. Wang, Hölder mean inequalities for the complete elliptic integrals, Integr. Transf. Spec. F., 23 (2012), 521-527.    

59. Y. M. Chu, M. K. Wang, S. L. Qiu, et al. Bounds for complete elliptic integrals of the second kind with applications, Comput. Math. Appl., 63 (2012), 1177-1184.    

60. M. K. Wang, S. L. Qiu, Y. M. Chu, et al. Generalized Hersch-Pfluger distortion function and complete elliptic integrals, J. Math. Anal. Appl., 385 (2012), 221-229.    

61. M. A. Noor, Hermite-Hadamard integral inequalities for log-φ-convex functions, Nonl. Anal. Forum, 13 (2008), 119-124.

62. S. Rashid, F. Safdar, A. O. Akdemir, et al. Some new fractional integral inequalities for exponentially m-convex functions via extended generalized Mittag-Leffler function, J. Inequal. Appl., 2019 (2019), 1-17.    

63. S. Pal, Exponentially concave functions and high dimensional stochastic portfolio theory, Stoch. Proc. Appl., 129 (2019), 3116-3128.    

64. S. Bernstein, Sur les fonctions absolument monotones, Acta Math., 52 (1929), 1-66.    

65. T. Antczar, (p, r)-invex sets and functions, J. Math. Anal. Appl., 263 (2001), 355-379.    

66. S. S. Dragomir, I. Gomm, Some Hermite-Hadamard type inequalities for functions whose exponentials are convex, Stud. Univ. Babeş-Bolyai Math., 60 (2015), 527-534.

67. S. Rashid, M. A. Noor, K. I. Noor, Some generalize Reimann-Liouville fractional estimates involving functions having exponentially convexity property, Punjab Univ. J. Math., 51 (2019), 1-15.

68. M. U. Awan, M. A. Noor, K. I. Noor, Hermite-Hadamard inequalities for exponentiaaly convex functions, Appl. Math. Inf. Sci., 12 (2018), 405-409.    

69. D. M. Nie, S. Rashid, A. O. Akdemir, et al. On some weighted inequalities for differentiable exponentially convex and exponentially quasi-convex functions with applications, Mathematics, 7 (2019), 1-12.

70. U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput., 147 (2004), 137-146.

71. C. E. M. Pearce, J. Pečarić, Inequalities for differentiable mappings with application to special means and quadrature formulae, Appl. Math. Lett., 13 (2000), 51-55.

72. D. Y. Hwang, Some inequalities for differentiable convex mapping with application to weighted midpoint formula and higher moments of random variables, Appl. Math. Comput., 232 (2014), 68-75.

73. W. M. Qian, Z. Y. He, Y. M. Chu, Approximation for the complete elliptic integral of the first kind, RACSAM, 114 (2020), 1-12.    

74. W. M. Qian, Y. Y. Yang, H. W. Zhang, et al. Optimal two-parameter geometric and arithmetic mean bounds for the Sándor-Yang mean, J. Inequal. Appl., 2019 (2019), 1-12.    

75. X. H. He, W. M. Qian, H. Z. Xu, et al. Sharp power mean bounds for two Sándor-Yang means, RACSAM, 113 (2019), 2627-2638.    

76. J. L. Wang, W. M. Qian, Z. Y. He, et al. On approximating the Toader mean by other bivariate means, J. Funct. Space., 2019 (2019), 1-7.

77. H. Z. Xu, Y. M. Chu, W. M. Qian, Sharp bounds for the Sándor-Yang means in terms of arithmetic and contra-harmonic means, J. Inequal. Appl., 2018 (2018), 1-13.    

78. W. M. Qian, X. H. Zhang, Y. M. Chu, Sharp bounds for the Toader-Qi mean in terms of harmonic and geometric means, J. Math. Inequal., 11 (2017), 121-127.

79. Y. M. Chu, M. K. Wang, S. L. Qiu, Optimal combinations bounds of root-square and arithmetic means for Toader mean, Proc. Math. Sci., 122 (2012), 41-51.    

80. M. K. Wang, Y. M. Chu, S. L. Qiu, et al. Bounds for the perimeter of an ellipse, J. Approx. Theory, 164 (2012), 928-937.    

81. G. D. Wang, X. H. Zhang, Y. M. Chu, A power mean inequality for the Grötzsch ring function, Math. Inequal. Appl., 14 (2011), 833-837.

82. Y. M. Chu, B. Y. Long, Sharp inequalities between means, Math. Inequal. Appl., 14 (2011), 647-655.

83. M. K. Wang, Y. M. Chu, Y. F. Qiu, et al. An optimal power mean inequality for the complete elliptic integrals, Appl. Math. Lett., 24 (2011), 887-890.    

84. W. M. Qian, Y. M. Chu, Sharp bounds for a special quasi-arithmetic mean in terms of arithmetic and geometric means with two parameters, J. Inequal. Appl., 2017 (2017), 1-10.    

85. T. H. Zhao, B. C. Zhou, M. K. Wang, et al. On approximating the quasi-arithmetic mean, J. Inequal. Appl., 2019 (2019), 1-12.    

86. B. Wang, C. L. Luo, S. H. Li, et al. Sharp one-parameter geometric and quadratic means bounds for the Sándor-Yang means, RACSAM, 114 (2020).

87. W. M. Qian, Z. Y. He, H. W. Zhang, et al. Sharp bounds for Neuman means in terms of two-parameter contraharmonic and arithmetic mean, J. Inequal. Appl., 2019 (2019), 1-13.    

88. W. M. Qian, H. Z. Xu, Y. M. Chu, Improvements of bounds for the Sándor-Yang means, J. Inequal. Appl., 2019 (2019), 1-8.    

89. M. K. Wang, S. L. Qiu, Y. M. Chu, Infinite series formula for Hübner upper bound function with applications to Hersch-Pfluger distortion function, Math. Inequal. Appl., 21 (2018), 629-648.

90. Z. H. Yang, Y. M. Chu, A monotonicity property involving the generalized elliptic integral of the first kind, Math. Inequal. Appl., 20 (2017), 729-735.

91. Y. M. Chu, M. K. Wang, Y. P. Jiang, et al. Concavity of the complete elliptic integrals of the second kind with respect to Hölder means, J. Math. Anal. Appl., 395 (2012), 637-642.    

92. Y. M. Chu, M. K. Wang, Optimal Lehmer mean bounds for the Toader mean, Results Math., 61 (2012), 223-229.    

93. Y. M. Chu, M. K. Wang, Inequalities between arithmetic-geometric, Gini, and Toader means, Abstr. Appl. Anal., 2012 (2012), 1-11.

94. M. K. Wang, Z. K. Wang, Y. M. Chu, An optimal double inequality between geometric and identric means, Appl. Math. Lett., 25 (2012), 471-475.    

95. Y. F. Qiu, M. K. Wang, Y. M. Chu, et al. Two sharp inequalities for Lehmer mean, identric mean and logarithmic mean, J. Math. Inequal., 5 (2011), 301-306.

96. Y. Zhang, D. Y. Chen, A Diophantine equation with the harmonic mean, Period. Math. Hung., 80 (2020), 138-144.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved